Aa
A
A
Close
Avatar universal
low libido
dr.i am 29year old man .i m masterbating since 14years .and i am suffring disease deepresion and using ESCITALOPRAM from 1 year. i m suffring the problem eryctile dysnfuntion prematureejaculation and weekness after sex .once time sex i have no eerection plz recmend me some medicine
Discussion is closed
Cancel
0 Answers
Page 1 of 1
A
A
Recent Activity
1236893 tn?1408490528
Blank
gymdandee commented on Gun Disarm Technique...
12 hrs ago
Avatar universal
Blank
Paxiled commented on Gun Disarm Technique...
15 hrs ago
317787 tn?1468754865
Blank
Dee1956 commented on THIS NEW FORUM STINKS...
Jul 22
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI
Men's Health Community Resources